# SDR DL76G020357

- Difficulty date: March 21, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 46,514 hours, 12,427 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 732591F
- Part serial: 3995
- Condition: Failed
- Location: Eq Cooling Exh
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATLY AFTER T/O, F/AS CALLED TO REPORT SMOKE IN THE CABIN. SMOKE DETECTORS IN MID AND AFT LAVS ACTIVATED. SMOKE WAS VISIBLE WITH AN ELECTRICAL BURNING SMELL.  FWD EQ EXH FAN EICAS MSG WITH STRONG ELECTRICAL SMELL IN FWD CABIN AREA.    REMOVED AND REPLACED FWD EQUIP EXHAUST FAN PER M/M                                                                                                                                                                                                                                                                                                                                                                                  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
